# SDR 20010523CW002

- Difficulty date: April 7, 2001
- Submitted: May 23, 2001
- Operation: General aviation
- Aircraft: N4035W
- Make and model: Snias AS350B2
- Aircraft serial: 2912
- System (JASC): 6510 · Tail Rotor Drive Shaft
- Part: Bearing
- Part number: 83A851BC3
- Condition: Rotated
- Location: T/R Drive Shaft
- Part time: 2,671 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT A SCHEDULED INSPECTION THE BEARING PN 83A851BC3 HAD ROTATED IN THE RUBBER BUSHING PN FA3819 APPROX .3750.  WE HAVE BEEN COMPLYING WITH SB REGARDING THE GREASING AND INSPECTION OF THESE BEARINGS AND STILL HAD A BEARING TURN.  THIS IS AN AREA THAT CALLS FOR SPECIAL ATTENTION DURING INSPECTIONS AND DAILY PRE FLIGHTS.  AT THIS TIME WE ARE INSTALLING THE NEWER TYPE BEARINGS THAT THIS SB DOES NOT APPLY TO.
